Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

83.24 Characterising Non-Trapezoidal Numbers

Chris Jones and Nick Lord
The Mathematical Gazette
Vol. 83, No. 497 (Jul., 1999), pp. 262-263
DOI: 10.2307/3619053
Stable URL: http://www.jstor.org/stable/3619053
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263